Advertisement

Mathematical Notes

, Volume 105, Issue 3–4, pp 458–463 | Cite as

A Nonlinear Additive Problem with Prime Numbers of a Special Form

  • K. M. ÉminyanEmail author
Article
  • 14 Downloads

Abstract

We solve a nonlinear additive problem in prime and natural numbers whose binary expansion is of a special form.

Keywords

nonlinear additive problem with prime numbers estimate of a nonlinear trigonometric sum over prime numbers of a special form 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. O. Gel’fond, “Sur les nombres qui ont des propriétés additives et multiplicatives données,” Acta Arith. 13, 259–265 (1968).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    K. M. Éminyan, “On the Dirichlet divisor problem in some sequences of natural numbers,” Izv. Akad. Nauk SSSR Ser. Mat. 55 (3), 680–686 (1991) [Math. USSR-Izv. 38 (3), 669–675 (1992)].MathSciNetzbMATHGoogle Scholar
  3. 3.
    C. Mauduit and J. Rivat, “Sur un problème de Gelfond: la somme des chiffres des nombres premiers,” Ann. of Math. (2) 171 (3), 1591–1646 (2010).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    B. Green, “Three topics in additive prime theory,” in Current Developments in Mathematics, 2007 (Int. Press, Somerville, MA, 2009), pp. 1–41.Google Scholar
  5. 5.
    K. M. Éminyan, “The Goldbach problem with primes having binary expansions of a special form,” Izv. Ross. Akad. Nauk Ser. Mat. 78 (1), 215–224 (2014) [Izv. Math. 78 (1), 201–211 (2014)].MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    K. M. Éminyan, “Abinary problem,” Mat. Zametki 60 (4), 634–637 (1996) [Math. Notes 60 (4), 478–481 (1996)].MathSciNetCrossRefGoogle Scholar
  7. 7.
    K.M. Éminyan, “The L 1-norm of a trigonometric sum,” Mat. Zametki 76 (1), 133–143 (2004) [Math. Notes 76 (1), 124–132 (2004)].MathSciNetCrossRefGoogle Scholar
  8. 8.
    K. M. Éminyan, “Estimate of fractional moments of a trigonometric sum,” Mat. Zametki 76 (2), 312–315 (2004) [Math. Notes 76 (2), 291–295 (2004)].MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    K. M. Éminyan, “On the mean values of the function τ k(n) in sequences of natural numbers,” Mat. Zametki 90 (3), 454–463 (2011) [Math. Notes 90 (3), 439–447 (2011)].MathSciNetCrossRefGoogle Scholar
  10. 10.
    K. M. Éminyan, “On the representation of numbers with given properties of binary expansion by sums of two squares,” in Trudy Mat. Inst. Steklova, Vol. 207: Number theory and Analysis (Nauka, Moscow, 1994), pp. 377–382 [Proc. Steklov Inst. Math. 207, 347–351 (1995)].Google Scholar
  11. 11.
    K. M. Éminyan, “The generalized divisor problem with natural numbers of a special form,” Mat. Sb. 206 (7), 135–144 (2015) [Sb. Math. 206 (7), 1020–1029 (2015)].MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    K. M. Éminyan, “Waring’s problem in natural numbers with binary expansions of a special form,” Uchen. Zap. Orlov. Gos. Univ. No. 3(53), 112–117 (2013).Google Scholar
  13. 13.
    K. M. Éminyan, “Additive problems in positive integers with binary expansions of a special type,” Chebyshevskii Sb. 12 (1), 178–185 (2011).MathSciNetzbMATHGoogle Scholar
  14. 14.
    A. A. Karatsuba, Principles of Analytic Number Theory (Nauka, Moscow, 1983) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Financial University under the Government of the Russian FederationMoscowRussia

Personalised recommendations